MathSciNet Relay Station
MathSciNet bibliographic data
MR2563876 (2011a:49040) 49K15 (49J52 93C15)
Maharramov, Shahlar F. Necessary optimality conditions for switching control problems. J. Ind. Manag. Optim. 6 (2010), no. 1, 47–55.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement